# SDR WWMA9700018

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas Processor
- Part number: 622897120
- Condition: Defective
- Location: E/E Compt
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT REPORTED AN ELECTRIC SMELL BY THE AVIONICS VENT UPON LANDING.  MAINTENANCE REPLACED THE TCAS PROCESSOR.
